MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. PERSONA ALL POLY PAT VE 35 MM DIA; PROSTHESIS, KNEE

ZIMMER MANUFACTURING B.V. PERSONA ALL POLY PAT VE 35 MM DIA; PROSTHESIS, KNEE
Catalog Number 42540200035
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 08/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that there was an explant of left patella wires one year post implantation.No further information on the reason for the orif of left patella provided.Subsequently the patient was revised one year after the previous surgery due to an unknown fracture.The patella was exchanged.No further information provided.
 
Additional Manufacturer Narrative
(b)(4).D10: 42502206601 femur trabecular metal(cr) narrow porous lot# 65561053.42512000410 articular surface fixed bearing (cr) left 10 mm lot# 65567595.42532006701 tibia cemented 5 degree stemmed left size d lot# 65904632.42557000114 stem extension tapered cemented 14mm dia +30mm lot# 65943302.66056768 palacos r+g fast lot# 64731209.Ni cerclage wires (unk amount) lot# ni.The product will not be returned to zimmer biomet for investigation, as the device location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: a3a; b1; b2; b5; d1; d2a; d2b; d4; e1; g1; g3; h1; h2; h3; h4; h6.The reported event could not be confirmed due to lack of product/information.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following.- op report for removal of previous orif wire of left patella.At the 4 corners wires were located, straightened and explanted without complications.(information around the event of the patella fracture not provided) (not calling out separate due to ongoing patella issue) - revision of patella for unk fracture no operative record provided.The device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history identified additional similar complaints for the reported item and1 similar complaint for the part and lot combination, however this complaint was not for a same or similar issue a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA ALL POLY PAT VE 35 MM DIA
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23061908
Report Number0002648920-2025-00246
Device Sequence Number21248471
Product Code MBH
UDI-Device Identifier00889024247703
UDI-Public(01)00889024247703(17)280325(10)65915539
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number42540200035
Device Lot Number65915539
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Supplement Date Received by Manufacturer11/06/2025
Initial Report FDA Received Date09/16/2025
Supplement Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown